Plaquinal and bloating

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Lisabeans
Regular Member


Date Joined Jun 2015
Total Posts : 146
   Posted 6/12/2015 11:52 AM (GMT -6)   
I did 3 weeks of prednisone to see if my issues were inflamatory. Did really well on it. I had a slightly positive ana and have ulcerative colitis. Rhumy put me on plaquinal since we believe my pain is inflammatory. Been on it for a week now. Still have pain but he said it takes 3-4 weeks to really see results. I am patient. However, I am extremely bloated. Has this happened to anyone else on it? I have not read that as a side effect. Thanks in advance.

Lynnwood
Veteran Member


Date Joined May 2005
Total Posts : 7723
   Posted 6/12/2015 12:02 PM (GMT -6)   
Are you still on prednisone? Prednisone is often a cause of bloating, but I've never heard of it happening because of plaquenil.

Are you drinking enough water?
Lynnwood, Lupus & Sjogren's Moderator, Dx: 2002
DIAGNOSING LUPUS & HW's LUPUS 101
"Life is far too important to be taken seriously." - Oscar Wilde

Lisabeans
Regular Member


Date Joined Jun 2015
Total Posts : 146
   Posted 6/12/2015 12:03 PM (GMT -6)   
I am off the prednisone for a week now. Did 3 weeks on it.

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 6/12/2015 11:24 PM (GMT -6)   
Might be some leftover side effects from the predisone.

I don't bloat from the plaquinel.

It can take up to 6 months for the plaquinel to fully kick in, but I started feeling a difference in 2 months.
Make sure to get a baseline eye exam from a medical eye doctor. Then every 6 months after that. There is a small risk of plaquinel affecting your vision.

Good luck.
Joy
Lupus, RA, Fibromyalgia, Glaucoma, Asthma, Hypothyriodism, Sleep Apnea, Depression, Allergies, diabetes, and benign familia tremors

When life throws you lemons....
Pick them up and throw them right back at them! :))

wearyRAsufferer
Veteran Member


Date Joined Mar 2010
Total Posts : 2510
   Posted 6/14/2015 6:40 AM (GMT -6)   
Oh my please don't tell me plaquenil causes bloat too! I just started it. I am all bloated up from prednisone to the point I am totally disgusted with myself. I look like humpty dumpty. I know it's the prednisone but I beat myself up "for letting myself go" just the same

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 6/15/2015 12:23 AM (GMT -6)   
I don't think you can bloat from plaquinel, Weary.
Joy
Lupus, RA, Fibromyalgia, Glaucoma, Asthma, Hypothyriodism, Sleep Apnea, Depression, Allergies, diabetes, and benign familia tremors

When life throws you lemons....
Pick them up and throw them right back at them! :))
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 23, 2018 2:46 PM (GMT -6)
There are a total of 3,005,881 posts in 329,276 threads.
View Active Threads


Who's Online
This forum has 161809 registered members. Please welcome our newest member, DragonM.
296 Guest(s), 8 Registered Member(s) are currently online.  Details
HeartsinPain, rhondojones, Zimica, BillyBob@388, InTheShop, darslanaguilera, Sahale, Mom2angels